# SDR AALA202407111577

- Difficulty date: July 8, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 59,674 hours, 38,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5348004320500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR STRUCTURE LOWER SILL BETWEEN FR 67 AND FR 68 AT S23R IN PASSENGER CABIN. REPLACED LOWER SILL PER SRM 51-42-11.
